Memorias de investigación
Research Publications in journals:
Small eigenvalues of large Hermitian moment matrices
Year:2010

Research Areas
  • Mathematics

Information
Abstract
We consider an infinite Hermitian positive definite matrix M which is the moment matrix associated with a measure with infinite and compact support on the complex plane. We prove that if the polynomials are dense in L2 then the smallest eigenvalue of the truncated matrix Mn of M of size (n + 1) × (n + 1) tends to zero when n tends to infinity. In the case of measures in the closed unit disk we obtain some related results.
International
Si
JCR
Si
Title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISBN
0022-247X
Impact factor JCR
1,225
Impact info
Volume
Journal number
From page
470
To page
480
Month
ENERO
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)